# SDR AALA20140304015

- Difficulty date: January 29, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 84,202 hours, 38,180 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CRACKED AT OTBD FLAP INBD HINGE LOWER INBD ATTACH STUD HOLD.  INSTALLED AFT WING SPAR WEB SPLICE AT STATION XRS 95.5 THRU XRS 111 IAW BOEING DRAWING J060165.
